# SDR 95ZZZM461

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55668
- Make and model: Beech 1900C
- Aircraft serial: UC138
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Le Skin
- Part number: 1181100471
- Condition: Dented
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - LEFT OUTBOARD WING LEADING EDGE DAMAGED BY A TRACTOR.  THE DAMAGE WAS REMOVED AND A SLUSH DOUBLER INSERT WAS INSTALLED IAW BEECH SRM.
